Mathematical Sciences Institute, The Australian National University, Canberra ACT 0200, Australia. e-mail: email@example.com
MODELLING EPIDEMIC DISEASES
Article first published online: 10 SEP 2010
© 2010 Australian Statistical Publishing Association Inc.
Australian & New Zealand Journal of Statistics
Volume 52, Issue 3, pages 321–329, September 2010
How to Cite
Gani, J. (2010), MODELLING EPIDEMIC DISEASES. Australian & New Zealand Journal of Statistics, 52: 321–329. doi: 10.1111/j.1467-842X.2010.00586_1.x
- Issue published online: 29 SEP 2010
- Article first published online: 10 SEP 2010
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!